Has anyone tried Requip for Restless Legs while trying to detox off of Subutex or Suboxone? This is the worst part for me in trying to get off of Subutex & I am literally scared sh**less of them. I had them so bad that I almost over-dosed on Klonopin & Somas (from a family member) to rid myself of them. I am on less than 1 mg of Subutex a day now & having anxiety & diarrhea. That I can handle, but the RLS I can not. Any advice or experience would be great!
Thanks & hang in there.
My doctor put me on Carbidopa/levo er (generic) it is cheap and works wonders. It is a parkinsons med, but at the amount that is taken for RLS I have had no side effects at all. They take 36 a day for parkinson's and I have to take anywhere from 3-8 a day depending on how severe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.